Necessary and sufficient conditions for the stability of the characteristic exponents of a linear system
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1794-1803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a4,
author = {B. F. Bylov and N. A. Izobov},
title = {Necessary and sufficient conditions for the stability of the characteristic exponents of a linear system},
journal = {Differencialʹnye uravneni\^a},
pages = {1794--1803},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a4/}
}
TY - JOUR AU - B. F. Bylov AU - N. A. Izobov TI - Necessary and sufficient conditions for the stability of the characteristic exponents of a linear system JO - Differencialʹnye uravneniâ PY - 1969 SP - 1794 EP - 1803 VL - 5 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_10_a4/ LA - ru ID - DE_1969_5_10_a4 ER -
B. F. Bylov; N. A. Izobov. Necessary and sufficient conditions for the stability of the characteristic exponents of a linear system. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1794-1803. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a4/